# SDR 06FDEA04267

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B FLAP I/B HINGE (WING SIDE), LWR ATTACHMENT SPOT FACE FOUND CORRODED.  LT FWD O/B FLAP I/B HINGE LOWER MOUNT SPOTFACE CORROSION REMOVED AS PER CMM 57-  44-08 PG.   602-607 AND FOUND WITHIN DAC DWG ARC 0502 LIMIT. ORIGINAL THK I/B 0.476" O/B 0.476"   REMAINING THK I/B 0.473" O/B 0.473" MATERIAL REMOVED I/B 0.003" O/B 0.003" MIN ALLOWABLE   THK 0.720". REPAIR CARRIED OUT AS PER CMM 57-44-08 AND CLASSIFIED MINOR PER GMM 6-2-  100.
